Processing math: 100%

Special Issue: Recent Advances of Bifurcation Theory with Applications in Differential Equations

Guest Editor

Prof. Fengqi Yi
School of Mathematical Sciences, Dalian University of Technology, Dalian, China
Email: yi@dlut.edu.cn

Manuscript Topics


Bifurcation theory can be used to explain rich and complex dynamical phenomena that have been observed in the natural sciences. This special issue of the Electronic Research Archive entitled “Recent Advances of Bifurcation Theory with Applications in Differential Equations” will be devoted to bring more public awareness of newest developments in bifurcation theory with applications in partial differential equations, functional differential equations as well as partial functional differential equations.

Authors are encouraged to submit original, unpublished research papers in the afore-mentioned research areas. Papers on both theory and applications, both analytical results and numerical results will be welcome. Totally, we will accept almost 10-12 papers in this special issue.


Topics of interests include, but are not limited to
• Hopf bifurcation theory with applications;
• Steady state bifurcation theory with applications;
• Turing bifurcation theory with applications;
• Turing-Hopf bifurcation theory with applications.


Instructions for authors
https://www.aimspress.com/era/news/solo-detail/instructionsforauthors
Please submit your manuscript to online submission system
https://aimspress.jams.pub/

Paper Submission

All manuscripts will be peer-reviewed before their acceptance for publication. The deadline for manuscript submission is 01 January 2023

Published Papers(12)

Research article
Existence and multiplicity of positive solutions for one-dimensional p-Laplacian problem with sign-changing weight
Liangying Miao Man Xu Zhiqian He
2023, Volume 31, Issue 6: 3086-3096. doi: 10.3934/era.2023156
Abstract HTML PDF Viewed (1483)
Research article
Periodic traveling wave solutions of the Nicholson's blowflies model with delay and advection
Dong Li Xiaxia Wu Shuling Yan
2023, Volume 31, Issue 5: 2568-2579. doi: 10.3934/era.2023130
Abstract HTML PDF Cited (1) Viewed (1415)
Research article
Dynamics of a delayed diffusive predator-prey model with Allee effect and nonlocal competition in prey and hunting cooperation in predator
Yujia Xiang Yuqi Jiao Xin Wang Ruizhi Yang
2023, Volume 31, Issue 4: 2120-2138. doi: 10.3934/era.2023109
Abstract HTML PDF Cited (3) Viewed (1811)
Research article
Global bifurcation and structure of stationary patterns of a diffusive system of plant-herbivore interactions with toxin-determined functional responses
Cunbin An
2023, Volume 31, Issue 4: 2095-2107. doi: 10.3934/era.2023107
Abstract HTML PDF Viewed (1335)
Research article
Spatiotemporal patterns and multiple bifurcations of a reaction- diffusion model for hair follicle spacing
Zhili Zhang Aying Wan Hongyan Lin
2023, Volume 31, Issue 4: 1922-1947. doi: 10.3934/era.2023099
Abstract HTML PDF Viewed (1542)
Research article
Period-doubling bifurcation and Neimark-Sacker bifurcation of a discrete predator-prey model with Allee effect and cannibalism
Zhuo Ba Xianyi Li
2023, Volume 31, Issue 3: 1405-1438. doi: 10.3934/era.2023072
Abstract HTML PDF Cited (5) Viewed (1905)
Research article
Persistence of the heteroclinic loop under periodic perturbation
Bin Long Shanshan Xu
2023, Volume 31, Issue 2: 1089-1105. doi: 10.3934/era.2023054
Abstract HTML PDF Cited (1) Viewed (1213)
Theory article
Stability analysis of time-delayed SAIR model for duration of vaccine in the context of temporary immunity for COVID-19 situation
Zimeng Lv Jiahong Zeng Yuting Ding Xinyu Liu
2023, Volume 31, Issue 2: 1004-1030. doi: 10.3934/era.2023050
Abstract HTML PDF Cited (3) Viewed (1635)
Research article
Flip bifurcation and Neimark-Sacker bifurcation in a discrete predator-prey model with Michaelis-Menten functional response
Xianyi Li Xingming Shao
2023, Volume 31, Issue 1: 37-57. doi: 10.3934/era.2023003
Abstract HTML PDF Cited (9) Viewed (1956)
Research article
Stationary distribution, extinction and density function for a stochastic HIV model with a Hill-type infection rate and distributed delay
Wenjie Zuo Mingguang Shao
2022, Volume 30, Issue 11: 4066-4085. doi: 10.3934/era.2022206
Abstract HTML PDF Cited (2) Viewed (1397)
Research article
Bifurcation of a discrete predator-prey model with increasing functional response and constant-yield prey harvesting
Jiange Dong Xianyi Li
2022, Volume 30, Issue 10: 3930-3948. doi: 10.3934/era.2022200
Abstract HTML PDF Cited (8) Viewed (2154)
Research article
Hopf bifurcation of the age-structured SIRS model with the varying population sizes
Hui Cao Mengmeng Han Yunxiao Bai Suxia Zhang
2022, Volume 30, Issue 10: 3811-3824. doi: 10.3934/era.2022194
Abstract HTML PDF Cited (2) Viewed (1632)